I got the essure procedure March 2009 after my third child. I did the confirmation test in June 2009. The dye test confirmed 100% blockage. However, the tech who was doing the test noticed that the coil on my right side was protruding halfway out my Fallopian tube. I asked my obgyn at my next appointment and was told it was normal. My periods prior to the essure procedure were regulated due to me taking birth control pills so initially when I started experiencing heavier flow than normal I attribute it to my body getting used to not having birth control pills in my system. Now, five years later I still experience a heavier flow to the point I must wear a super tampon along with a heavy flow pad and change them both within 2 hours. Not only do I suffer from a heavy flow my cramps get worst with every cycle. I literally feel as if I am having labor pains the first two days of my cycle. Also, since October 2009 I have had painful intercourse along with bleeding. I went to my doctor several times and even asked if the Essure could have anything to do with it and I was told ‘No and maybe my husband should take it easy.’ Some other symptoms I have are hair loss, severe headaches, Anemia, frequent spotting even without sex, high blood pressure, and memory loss. I am seriously researching on reversing this procedure but the Army will not pay and $8000.00 is a hefty price to pay. Thank you for bringing more attention to this ongoing issue.